Quotient rings of group rings
Compositio Mathematica, Volume 36 (1978) no. 3, p. 243-254
@article{CM_1978__36_3_243_0,
     author = {Brown, Kenneth A.},
     title = {Quotient rings of group rings},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {3},
     year = {1978},
     pages = {243-254},
     zbl = {0381.16004},
     mrnumber = {515049},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_3_243_0}
}
Brown, Kenneth A. Quotient rings of group rings. Compositio Mathematica, Volume 36 (1978) no. 3, pp. 243-254. http://www.numdam.org/item/CM_1978__36_3_243_0/

[1] E. Artin: Galois Theory, Notre Dame Mathematics Lectures, No. 2, Notre Dame, Indiana, 1959. | MR 265324 | Zbl 0060.04813

[2] K.A. Brown: Artinian quotient rings of group rings. J. Algebra, 49 (1977) 63-80. | MR 460372 | Zbl 0371.16003

[3] E. Formanek: Maximal quotient rings of group rings, Pac. J. Math., 53 (1974), 109-116. | MR 382325 | Zbl 0255.16004

[4] A. Horn, Twisted group rings and quasi-Frobenius quotient rings, Archiv der Math., 26 (1975), 581-587. | MR 393106 | Zbl 0328.20004

[5] I. Kaplansky, Topological representations of algebras II, Trans. Amer. Math. Soc., 68 (1950), 62-75. | MR 32612 | Zbl 0035.30301

[6] J. Lambek, Lectures on Rings and Modules, Ginn-Blaisdell, 1966. | MR 206032 | Zbl 0143.26403

[7] D.S. Passman, On the ring of quotients of a group ring, Proc. Amer. Math. Soc., 33 (1972), 221-225. | MR 299634 | Zbl 0236.16006

[8] D.S. Passman, Infinite Group Rings, Marcel Dekker, New York, 1971. | MR 314951 | Zbl 0221.20042

[9] M. Smith, Group algebras, J. Algebra, 18 (1971), 477-499. | MR 277625 | Zbl 0219.20002

[10] P.F. Smith, Quotient rings of group rings, J. London Math. Soc., (2) 3 (1971), 645-660. | MR 314886 | Zbl 0214.05301